Skip to content

On the Size of Kakeya Sets in Finite Fields

Dvir, Z. (2009). On the Size of Kakeya Sets in Finite Fields. Journal of the American Mathematical Society, 1093-1097.

Type
Journal article
Intellectual base
Primary research
Year
2009
Pages
1093-1097
ISSN
0894-0347
DOI
10.1090/s0894-0347-08-00607-3
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/S0894-0347-08-00607-3

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:53886446c4f7 · see in the full table